# SDR IXXA20230915063

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 67,125 hours, 25,437 cycles
- Engine: Rroyce RB211535E4
- Engine time: 54,535 hours, 16,249 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, B

## Discrepancy

AT FL360 CREW REPORTED LEFT ENGINE N1 FAN HIGH VIBE WITH ENGINE ANTI-ICE ON. IN LIGHT RIME ICING NOTED.  AFTER DESCENDING TO FL240 VIBE STILL PRESENT. AFTER 15 MINUTES ENGINE RETURNED TO NORMAL.  HIGHEST TRACKED N1 4.7.  CREW ELECTED DIVERSION TO RPLL WITH AN EMERGENCY DECLARATION. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE.  SUPPLEMENTAL INFORMATION FOR PREVIOUS SUBMITTAL IXXA20230916063 ON 15 SEPTEMBER 2023 AT KILN.  IAW B757 FIM 71-05-FAULT TREE 808 ENGINE MAY BE RETURNED TO SERVICE. LEFT ENGINE N1 VIBE TEST RESULTS ARE AS FOLLOWS: AT IDLE EPR 1.02, TRACK VIBE: 0.0 UNITS, ROTOR SPEED: @19.7%. AT MINIMUM RATED THRUST: EPR: 1.72, TRACK VIBE: 0.6 UNITS, ROTOR SPEED: 100% IAW 757 ENGINE RUN HANDBOOK AND 757 AMM 71-00-00. INTERNAL FAN COWL INSPECTIONS GOOD.  NO LOOSE OR MISSING COMPONENTS NOTED IAW 757 AMM 05-41-04. FAN COWLS CLOSED IAW 757 AMM 75-11-04. ENGINE INLET THERMAL ANTI-ICE OPERATIONAL CHECK SATISFACTORY IAW B757 AMM 30-21-00. VIBE SUSPECTED DUE TO RIME ICING. AIRCRAFT RELEASED TO SERVICE.
